MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) CONTOUR VL¿; STENT, URETERAL

BOSTON SCIENTIFIC - COSTA RICA (COYOL) CONTOUR VL¿; STENT, URETERAL
Model Number M0061801550
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a contour vl¿ stent was implanted in the ureter for a stent placement procedure on (b)(6) 2018.The stent was explanted on (b)(6) 2018.According to the complainant, a day after stent implantation, the patient was readmitted to the hospital for stent colic.A ureteroscopy was performed, and a tortuous anatomy was visualized.The stent was removed.A catheter was placed for observation.The patients¿ condition at the conclusion of the procedure was reported to be stable.

Brand Name
CONTOUR VL¿
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7532193
Report Number3005099803-2018-01601
Device Sequence Number10999216
Product Code FAD
UDI-Device Identifier08714729058410
UDI-Public08714729058410
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/18/2020
Device Model NumberM0061801550
Device Catalogue Number180-155
Device Lot Number21531938
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2018
Initial Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR